# SDR CALA2025052004840

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 124,900 hours, 19,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT SHROUD BRACK BROKEN AND HANGING FROM UNDER SEAT 36F. REMOVED AND REPLACED BRACKET. REF, AMM 33-50-00. PARTS USED: 58-2523-3-0048, QTY :1
